Advanced search

On Diophantine sets over polynomial rings.

Karim Zahidi (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Zahidi, Karim. 2000. “On Diophantine Sets over Polynomial Rings.” Proceedings of the American Mathematical Society 128 (3): 877–884.
APA
Zahidi, K. (2000). On Diophantine sets over polynomial rings. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, 128(3), 877–884.
Vancouver
1.
Zahidi K. On Diophantine sets over polynomial rings. PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. 2000;128(3):877–84.
MLA
Zahidi, Karim. “On Diophantine Sets over Polynomial Rings.” PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY 128.3 (2000): 877–884. Print.
@article{175253,
  author       = {Zahidi, Karim},
  issn         = {0002-9939},
  journal      = {PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY},
  language     = {eng},
  number       = {3},
  pages        = {877--884},
  title        = {On Diophantine sets over polynomial rings.},
  volume       = {128},
  year         = {2000},
}

Web of Science
Times cited: